# SDR DL75A080723

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 66,008 hours, 32,084 cycles
- Engine: Pwa PW2037
- Engine time: 41,192 hours, 18,318 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 727150
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 41,192 hours, 18,318 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

UPON LEFT ENG START, NO THROTTLE RESPONSE AFTER BLEED VALVE RESET, OPS NORMAL.  NO MSGS, RESTARTED LEFT ENG, ALL PARAMETERS WERE NORMAL.  ON THE GROUND,THE ENG IS RESPONSIVE IMMEDIATELY, ALL CHKS SUCCESSFULLY.
